# SDR FDEA200903080862

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM DOOR GATE OF NUMBER ONE LEFT PASSENGER DOOR.  EVALUATE AND RECTIFY.  L1 DOOR BOTTOM GATE WAS REMOVED AND REPLACED IN ACCORDANCE WITH B757-200 AMM CHAPTER 52-11-38 REVISION 56.  REPAIR IS CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100 CRITERIA.
